# SDR CALA2023102503186

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME AFT CORNER FITTING HAS CORROSION.   RMVD AND RPLD AFT CORNER FITTING FR68 LH L2 DOOR IAW SRM 51-42-1 1, 53-41-79-02-A, 51-44-11/001 AND 51-72-11-911-001
